# SDR GTIA2023031337031

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 297,238 hours, 13,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147858
- Condition: Fault Message
- Location: 10wl
- Part time: 29,730 hours, 13,277 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK ITEM 15 EMERGENCY POWER SUPPLY UNITS AMM 33-51-38, FAULT CODE ATA 33-51-38 CLASS 1 EPSU(10WL) FWD L CAME INTO VIEW-R&R FWD L EPSU IAW AMM 33-51-38. OPS CHECK GOOD
